Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2002 / Article

Open Access

Volume 8 |Article ID 239581 | https://doi.org/10.1080/10241230211379

D. E. Panayotounakos, K. P. Zafeiropoulos, "General solutions of the nonlinear PDEs governing the erosion kinetics", Mathematical Problems in Engineering, vol. 8, Article ID 239581, 17 pages, 2002. https://doi.org/10.1080/10241230211379

General solutions of the nonlinear PDEs governing the erosion kinetics

Received13 Jul 2001

Abstract

We present the construction of the general solutions concerning the one-dimensional (1D) fully dynamic nonlinear partial differential equations (PDEs), for the erosion kinetics. After an uncoupling procedure of the above mentioned equations a second–order nonlinear PDE of the Monge type governing the porosity is derived, the general solution of which is constructed in the sense that a full complement of arbitrary functions (as many as the order) is introduced. Afterwards, we specify the above solution according to convenient initial conditions.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views67
Downloads314
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.